Pascal distribution series for subclasses of analytic functions associated with conic domains

B. A. Frasin*, S. M. Aydoğan

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Citations (Scopus)

Abstract

In the present paper, we determine sufficient conditions for the Pascal distribution series P(X=r)=(r+m-1m-1)qr(1-q)m, to be in the subclasses of k-parabolic functions and k-uniformly convex functions associated with conic domains. Further, we consider an integral operator related to Pascal distribution series. Some interesting special cases of our main results are also considered.

Original languageEnglish
Pages (from-to)105-113
Number of pages9
JournalAfrika Matematika
Volume32
Issue number1-2
DOIs
Publication statusPublished - Mar 2021

Bibliographical note

Publisher Copyright:
© 2020, African Mathematical Union and Springer-Verlag GmbH Deutschland, ein Teil von Springer Nature.

Keywords

  • Analytic functions
  • Hadamard product
  • Pascal distribution series

Fingerprint

Dive into the research topics of 'Pascal distribution series for subclasses of analytic functions associated with conic domains'. Together they form a unique fingerprint.

Cite this